# SDR 2015FA0000519

- Difficulty date: August 31, 2015
- Submitted: October 30, 2015
- Operation: General aviation
- Aircraft: N186AZ
- Make and model: Cessna 185F
- Aircraft serial: 18503192
- Aircraft time: 3,347 hours
- Engine: Cont IO520*
- Engine time: 1,557 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING THE LANDING ROLL THE LT MAIN GEAR WHEEL COLLAPSED.  RESULTING IN DAMAGE TO THE LT WING AND LT SIDE OF FUSELAGE.  DURING THE INSPECTION OF THE WHEEL ASSEMBLY, IT WAS OBSERVED THAT 2 OF THE LT GEAR WHEEL ATTACH BOLTS WHICH HAD SHEARED OFF, SHOWED SIGNS OF INTERNAL CORROSION.
